Journal article icon

Journal article

Logical Bell Inequalities

Actions


Access Document


Publisher copy:
10.1103/PhysRevA.85.062114

Authors


Samson Abramsky More by this author
Lucien Hardy More by this author
Journal:
Physical Review A
Volume:
85
Issue:
ARTN 062114
Pages:
1-11
Publication date:
2012
DOI:
ISSN:
1050-2947
URN:
uuid:4c957ff0-b658-4b66-98f5-5f75981397a6
Local pid:
cs:7962

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP